# SDR PIDA20050199

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,411 hours, 23,792 cycles
- Engine: Pwa JT8D15
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4038890948
- Part serial: 81050201
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S COURSE WINDOW MIDDLE DIGIT SKIPS PAST THE NR 1 ON THE MODE CONTROL PANEL.  REPLACED MODE CONTROL PANEL AND OPS NORMAL IAW MM 22-11-341.
